Tricyclic antidepressant overdose

Tricyclic antidepressant overdose is a topic covered in the Diagnosaurus.

To view the entire topic, please or purchase a subscription.

Emergency Central is a collection of disease, drug, and test information including 5-Minute Emergency Medicine Consult, Davis’s Drug, McGraw-Hill Medical’s Diagnosaurus®, Pocket Guide to Diagnostic Tests, and MEDLINE Journals created for emergency medicine professionals. Explore these free sample topics:

Emergency Central

-- The first section of this topic is shown below --

DDx

  • Other anticholinergic poisoning, eg, atropine, scopolamine, antihistamines
  • Other causes of QRS widening, eg, hyperkalemia, antiarrhythmics, bundle branch block
  • Other causes of seizure, eg, epilepsy, hypoglycemia, drug withdrawal
  • Sympathomimetic poisoning, eg, cocaine, amphetamines

-- To view the remaining sections of this topic, please or purchase a subscription --

Last updated: December 1, 2014